# SDR CA160209008

- Difficulty date: February 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 11,090 hours
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 6,876 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT HEARD SINGLE BANG DURING HELI SKI OPERATIONS ENROUTE TO HELI PAD. PERFORMED FLY PAST FOR CHECK FROM GROUND.  NO INSTRUMENT OR FLIGHT ANOMALIES FOUND. NORMAL LANDING AT BASE WAS PERFORMED.  AFTER SHUTDOWN THE INBD SIDE OF 1 TAIL ROTOR BLADE WAS FOUND MISSING PAINT.  NO L/E DAMAGE FOUND.  SKIN WAS DELAMINATED AND T/E SPLIT OPEN.  SUSPECT IN FLIGHT FAILURE.
